MAUDE Adverse Event Report: Datascope Corp. Linear 7.5Fr 40cc IAB with Accessories (APA) (Turkey); System, Balloon, Intra-Aortic And Control

Datascope Corp. Linear 7.5Fr 40cc IAB with Accessories (APA) (Turkey); System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0480-10
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the linear 40cc balloon catheter did not pass through the sheath from the initially opened package.Subsequently, a new package was opened, the other balloon was used, and it successfully passed through the sheath.No harm to the patient reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Event site address: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Linear 7.5Fr 40cc IAB with Accessories (APA) (Turkey)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50784205
Report Number2248146-2026-0001530
Device Sequence Number21186124
Product Code DSP
UDI-Device Identifier10607567113159
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-10
Device Catalogue Number0684-00-0480-10
Device Lot Number3000371515
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexUnknown
Patient Weight222 LB